8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
E. Lau, “Dieudonne theory over semiperfect rings and perfectoid rings”, Compositio Mathematica, 2018, 154, 1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
E. Lau, “Frames and finite group schemes over complete regular local rings”, Documenta Mathematica , 2010, 15, 545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
E. Lau, “Tate modules of universal p-divisible groups”, Compositio Mathematica, 2010, 146, 220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
M. Baake, E. Lau, and V. Paskunas, “A note on the dynamical zeta function of general toral endomorphisms”, Monatshefte für Mathematik, 2010, 161, 33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
B. Köck, and E. Lau, “A Note on Belyi's Theorem for Klein Surfaces”, Quarterly Journal of Mathematics, 2010, 61, 103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
E. Lau, “A Duality Theorem for Dieudonne Displays”, Annales Scientifiques de Ecole Normale Superieure, 2009, 42, 241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
E. Lau, “Displays and formal p-divisible groups”, INVENTIONES MATHEMATICAE, 2008, 171, 617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
E. Lau, “On degenerations of D-shtukas”, DUKE MATHEMATICAL JOURNAL, 2007, 140, 351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung

8 Publikationen

Alle markieren

[8]
2018 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 2932004
E. Lau, “Dieudonne theory over semiperfect rings and perfectoid rings”, Compositio Mathematica, 2018, 154, 1974-2004.
PUB | DOI | WoS
 
[7]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1793894
E. Lau, “Frames and finite group schemes over complete regular local rings”, Documenta Mathematica , 2010, 15, 545-569.
PUB | WoS
 
[6]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1796735
E. Lau, “Tate modules of universal p-divisible groups”, Compositio Mathematica, 2010, 146, 220-232.
PUB | DOI | WoS
 
[5]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1794472
M. Baake, E. Lau, and V. Paskunas, “A note on the dynamical zeta function of general toral endomorphisms”, Monatshefte für Mathematik, 2010, 161, 33-42.
PUB | DOI | WoS
 
[4]
2010 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1588495
B. Köck, and E. Lau, “A Note on Belyi's Theorem for Klein Surfaces”, Quarterly Journal of Mathematics, 2010, 61, 103-107.
PUB | DOI | WoS
 
[3]
2009 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1589411
E. Lau, “A Duality Theorem for Dieudonne Displays”, Annales Scientifiques de Ecole Normale Superieure, 2009, 42, 241-259.
PUB | WoS
 
[2]
2008 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1592806
E. Lau, “Displays and formal p-divisible groups”, INVENTIONES MATHEMATICAE, 2008, 171, 617-628.
PUB | DOI | WoS
 
[1]
2007 | Zeitschriftenaufsatz | Veröffentlicht | PUB-ID: 1631609
E. Lau, “On degenerations of D-shtukas”, DUKE MATHEMATICAL JOURNAL, 2007, 140, 351-389.
PUB | DOI | WoS
 

Suche

Publikationen filtern

Darstellung / Sortierung

Zitationsstil: angewandte-chemie

Export / Einbettung